# SDR HALA2019061400298

- Difficulty date: June 6, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 28,198 hours, 66,226 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND ON THE LH THRUST REVERSER INTERIOR SURFACE.   CLEANED AREA, STOP DRILLED THE CRACK WITH A 0.19 IN. DIAMETER HOLE. PERFORMED A DETAILED VISUAL INSPECTION UNDER SUFFICIENT LIGHTING OF THE DAMAGED AREA. APPLIED CORROSION PROTECT AND PRIMED AREA PER SRM 51-10-04.
